# SDR HALA2018101900530

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 40 AND 47 AT +Y1957 IS CORRODED AT LOCATIONS: FR41+5", FR42+17", FR44+6", FR45+18".// CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 98. DAMAGE DIMENSIONS: CENTRAL AREA FR41+5?= 1" X 1" X 0.005", CENTRAL AREA FR44+6? =  2" X 0.5" X 0.002". DEPTH GAUGE P/N 2417S S/N VUD186 USED. REMAINING CORRODED AREA LOCATIONS FR42+17" AND FR45+18" DAMAGE LOCATED ON SEAT TRACK CROWN INNER VERTICAL AREAS, UNABLE TO FULLY REMOVE CORROSION DAMAGE OR ACCURATELY MEASURE DEPTH. ASSESSED AS OUTSIDE OF SRM 53-31-15 REV 98 LIMITS. RII CARRIED OUT AS PER GMM VOL 1 CHAP 5 CONFERMENT AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV98 AND DWG F57112819 ISSUE C. JOB COMPLETE.
